# SDR FDEA202312051925

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 35,659 hours, 19,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: ABS0204E
- Part serial: NA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR INTERIOR EMERGENCY EXIT LIGHTS ALWAYS ILLUMINATED. NOTICED RED   EMERGENCY LIGHT SWITCH FWD OF L1 DOOR IS STUCK INSIDE. RELEASED FOR SERVICE PER   MEL : 33-XX-XX-XX CAT: C EXP: 15DEC23 "MEL 33-XX-XX-XX: COURIER COMPARTMENT INTERIOR  EMERGENCY LIGHTS L1 AND R1 EXIT LIGHTS - INOP. NO JUMPSEATERS ALLOWED TO OCCUPY THE   COURIER AREA." REPLACED EMERGENCY SWITCH (CPN 3310656) @ L-1 PANEL, REF ESPM 20-45-10 OK FOR   SERVICE.
